RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 673–684 (Mi zvmmf6985)  

A solution of the problem of the diffraction of a plane wave by a periodic lattice

V. P. Ivanov

Moscow

Full text: PDF file (930 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 146–159

Bibliographic databases:

UDC: 517.9:535.4
MSC: Primary 35Q60; Secondary 35J05
Received: 04.03.1969

Citation: V. P. Ivanov, “A solution of the problem of the diffraction of a plane wave by a periodic lattice”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 673–684; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 146–159

Citation in format AMSBIB
\Bibitem{Iva70}
\by V.~P.~Ivanov
\paper A solution of the problem of the diffraction of a plane wave by a periodic lattice
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 673--684
\mathnet{http://mi.mathnet.ru/zvmmf6985}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0277914}
\zmath{https://zbmath.org/?q=an:0206.10804}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 146--159
\crossref{https://doi.org/10.1016/0041-5553(70)90121-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6985
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020